Exotic characteristic classes and subfoliations
Annales de l'Institut Fourier, Tome 26 (1976) no. 1, p. 225-237
On donne une obstruction topologique pour qu’un feuilletage F 1 soit un sous-feuilletage d’un autre F 2 en comparant les images des homomorphismes caractéristiques associés (dans le sens de Lehmann).
A topological obstruction for a foliation F 1 be a sub-foliation of another F 2 is given by comparing the images of the associated characteristic homomorphisms (in the sense of Lehmann).
@article{AIF_1976__26_1_225_0,
     author = {Cordero, Luis A. and Gadea, P. M.},
     title = {Exotic characteristic classes and subfoliations},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {26},
     number = {1},
     year = {1976},
     pages = {225-237},
     doi = {10.5802/aif.605},
     zbl = {0313.57010},
     mrnumber = {53 \#6584},
     language = {en},
     url = {http://www.numdam.org/item/AIF_1976__26_1_225_0}
}
Cordero, Luis A.; Gadea, P. M. Exotic characteristic classes and subfoliations. Annales de l'Institut Fourier, Tome 26 (1976) no. 1, pp. 225-237. doi : 10.5802/aif.605. http://www.numdam.org/item/AIF_1976__26_1_225_0/

[1] R. Bott, Lectures on characteristic classes and foliations, Lecture Notes on Math., n° 279 (1972), Springer-Verlag, Berlin. | MR 362335 | MR 50 #14777 | Zbl 0241.57010

[2] S.S. Chern and J. Simons, Some cohomology classes in principal fibre bundles and their applications to Riemannian geometry, Proc. Nat. Acad. Sci. U.S.A., 66 (1971), 791-794. | MR 279732 | MR 43 #5453 | Zbl 0209.25401

[3] S.S. Chern and J. Simons, Characteristic forms and transgression, I, Preprint.

[4] Luis A Cordero, Special connections on almost-multifoliate Riemannian manifolds, Preprint. | MR 375142 | Zbl 0312.53021

[5] Luis A. Cordero, Sobre la geometria de las variedades multifoliadas, III Jornadas Mat. Hispano-Lusitanas, Sevilla 1974.

[6] C. Godbillon, Conferencias sobre cohomologia de Gelfand-Fuks y foliaciones, Public. Dep. Geometria y Topologia, Univ. Santiago de Compostela, n° 22 (1973), notas de P.M. Gadea.

[7] S. Kobayashi and K. Nomizu, Foundations of Differential Geometry, I, II. Interscience Publ. (1963-1969). | MR 238225 | Zbl 0175.48504

[8] K. Kodaira and D.C. Spencer, Multifoliate structure, Ann. of Math., 74 (1961), 52-99. | MR 148086 | MR 26 #5595 | Zbl 0123.16401

[9] D. Lehmann, J-homotopie dans les espaces de connexions et classes exotiques de Chern-Simons, C.R. Acad. Sc. Paris, 275 A (1972), 835-838. | MR 321104 | MR 47 #9637 | Zbl 0242.57010

[10] D. Lehmann, Classes caractéristiques exotiques et J-connexité des espaces de connexions, Preprint. | Numdam | Zbl 0268.57009

[11] I. Vaisman, Almost-multifoliate Riemannian manifolds, Ann. Sc. Univ. “Al. I. Cuza”, sect. I, vol. XVI (1970), 97-104. | MR 43 #1075 | Zbl 0202.53003